Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 18, NWS Wilmington, OH

July 22, 2016Clark County, Madison County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 22, 2016, 11:07 AM EDT for Clark County, Madison County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2016, 11:07 AM EDT (15:07 UTC)
Expired
Jul 22, 2016, 2:00 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Clark County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 12:00 PM EDTFLOODSouth Charleston, OHSTANDING WATER ON ROADS...ABOUT 3 TO 4 INCHES DEEP. REPORTED BY VILLAGE OF SOUTH CHARLESTON OFFICIAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
977 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

598 
WGUS51 KILN 221507
FFWILN
OHC023-097-221800-
/O.NEW.KILN.FF.W.0018.160722T1507Z-160722T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1107 AM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN MADISON COUNTY IN CENTRAL OHIO...

* UNTIL 200 PM EDT.

* AT 1105 AM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
  THUNDERSTORMS HAD PRODUCED HEAVY RAIN OVER THE AREA. UP TO TWO
  INCHES OF RAIN HAVE ALREADY FALLEN. AN AUTOMATED GAUGE NEAR SOUTH
  CHARLESTON SHOWED NEARLY 2 INCHES OF RAIN IN 30 MINUTES. HEAVY
  RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH
  NOON. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LONDON...SOUTH CHARLESTON...LISBON...BRIGHTON...SOUTH VIENNA...
  PLATTSBURG...NEWPORT IN MADISON COUNTY...
  NEWPORT IN ADAMS COUNTY AND SELMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3994 8342 3977 8343 3978 8371 3994 8368

$$

BINAU
2 follow-up statements
558 
WGUS71 KILN 221553
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1153 AM EDT FRI JUL 22 2016

OHC023-097-221800-
/O.CON.KILN.FF.W.0018.000000T0000Z-160722T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK OH-MADISON OH-
1153 AM EDT FRI JUL 22 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CLARK AND SOUTHWESTERN
MADISON COUNTIES REMAINS IN EFFECT UNTIL 200 PM EDT...

AT 1151 AM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
THUNDERSTORMS HAD PRODUCED HEAVY RAIN OVER THE AREA. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN. AN AUTOMATED GAUGE NEAR SOUTH
CHARLESTON RECORED 3.39 INCHES OF RAIN IN JUST OVER AN HOUR. HEAVY
RAIN CONTINUES TO FALL WITH ANOTHER HALF INCH POSSIBLE. RUNOFF FROM
THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LONDON...SOUTH CHARLESTON...LISBON...PLATTSBURG...NEWPORT IN MADISON
COUNTY...NEWPORT IN ADAMS COUNTY AND SELMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3989 8344 3977 8343 3978 8371 3990 8368

$$

BINAU
301 
WGUS71 KILN 221632
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1232 PM EDT FRI JUL 22 2016

OHC023-097-221642-
/O.CAN.KILN.FF.W.0018.000000T0000Z-160722T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK OH-MADISON OH-
1232 PM EDT FRI JUL 22 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CLARK AND SOUTHWESTERN
MADISON COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED AND RAPID FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. A FLOOD ADVISORY REMAINS IN EFFECT FOR THE AREA FOR
LINGERING STANDING WATER BEING REPORTED.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3989 8344 3977 8343 3978 8371 3990 8368

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 9:31 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 22, 9:31 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
931 AM EDT FRI JUL 22 2016

.SYNOPSIS...
An upper level ridge positioned over the nations mid section will
continue to dominate the weather over the weekend before finally
breaking down at the beginning of next week. this ridge will offer
hot and humid weather conditions. The combination of heat and
humidity will create heat index values above 100 degrees. This
will result in period of storms to form through the weekend due to
the high levels of moisture. The chance for precipitation increases
early next week with the expected passage of a cold front.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and thunderstorms have developed along a subtle boundary across
parts of central and west-central Ohio early this morning. Expect
that convection will increase as boundary shifts southeast through
the morning and afternoon hours, especially as environment becomes
increasingly unstable. To account for this, have raised PoPs
across the area, with peak coverage expected during the afternoon.

There is some concern that with thick cirrus expanding eastward
into area, combined with developing shower and thunderstorm
activity, that high temps are too high for today. Nevertheless,
with uncertainty in precip coverage and evolution, confidence
didn't warrant making sweeping changes at this time. Therefore,
have not made any changes to existing heat headlines.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
Possible ongoing MCS to start the evening expected to drop south-
southeast across ILN/s FA and weaken this evening. Remainder of
the night should be mainly dry but can not rule out stray pcpn.
Warm and humid conditions to continue with lows in the lower and
middle 70s.

Difficult to pin point timing and placement of convection Saturday
and sunday. Have a mention of 40 percent both aftns with the best
threat across the north closer to warm front. Heat continues with
highs in the lower 90s on both Saturday and Sunday. Given high
dewpoints...heat indices above 100 likely Saturday afternoon and
possibly again Sunday. For now...have continue heat headlines for
Saturday but these headlines may have to be extended into Sunday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
On Monday an upper level low will swing east across the Hudson
Bay bringing a weak front across the area. Surface convergence is
weak along the front and timing between the GFS and ECMWF is
slightly out of phase. The ECMWF is slightly faster than the GFS
with the GFS bringing the front through Tuesday morning. The ECMWF
bring the front through Monday evening. Have leaned towards the
ECMWF here.

Behind the front much drier air will filter in with PWATs less than
1.00". This will help to bring a temporary end in the precip until
Thursday. At the end of extended Thursday another shortwave will
approach the area bringing the chance of rain back to the area.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
Expect VFR to continue except at LUK where BR may reduce
visibility early Saturday. Otherwise, sky cover consists mainly
of cirrus to start. Models are not handling current convection
very well so forecast is more difficult than average.
Thunderstorms to the west and northeast may not directly affect
TAF sites. Additional convection may develop by afternoon peak
heating so have included VCTS at all sites. Timing is hard to
predict due to model uncertainty. Expect mainly clear skies after
sunset as thunderstorms diminish with loss of daytime heating. Winds
will generally be out of the west to southwest, with speeds 12
knots or less.

OUTLOOK...Thunderstorms possible Saturday through Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Saturday for OHZ026-034-035-
     042>046-051>056-060-062>065-070>074-078>082-088.
     Excessive Heat Warning until 8 PM EDT Saturday for OHZ061-077.
KY...Heat Advisory until 8 PM EDT Saturday for KYZ089>100.
IN...Heat Advisory until 8 PM EDT Saturday for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...AR
NEAR TERM...KC
SHORT TERM...AR
LONG TERM...Haines
AVIATION...Coniglio
Hazardous weather outlook, Jul 22, 5:16 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
516 AM EDT FRI JUL 22 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060-062>065-070>074-078>082-088-230930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
516 AM EDT FRI JUL 22 2016

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDEX VALUES MAY REACH 100 TO 104 AGAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ061-077-230930-
MONTGOMERY-HAMILTON-
516 AM EDT FRI JUL 22 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

HEAT INDEX VALUES MAY REACH 100 TO 104 AGAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 22, 9:32 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 AM EDT FRI JUL 22 2016

OHZ045-046-052>056-221400-
LICKING OH-FRANKLIN OH-UNION OH-MADISON OH-CLARK OH-DELAWARE OH-
CHAMPAIGN OH-
932 AM EDT FRI JUL 22 2016

...A LINE OF THUNDERSTORMS WILL AFFECT NORTHERN LICKING... NORTHERN
FRANKLIN...SOUTHEASTERN UNION AND NORTHEASTERN MADISON COUNTIES IN
CENTRAL OHIO...NORTHEASTERN CLARK COUNTY IN WEST CENTRAL
OHIO...DELAWARE COUNTY IN CENTRAL OHIO AND SOUTHEASTERN CHAMPAIGN
COUNTIES IN WEST CENTRAL OHIO UNTIL 1000 AM EDT...

AT 930 AM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM NEAR MOUNT VERNON TO EAST OF MARYSVILLE TO NEAR
MECHANICSBURG...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH POSSIBLE...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
NEWARK...DUBLIN...WESTERVILLE...DELAWARE...UPPER ARLINGTON...
HILLIARD...MARYSVILLE...WORTHINGTON...POWELL...JOHNSTOWN...SUNBURY...
PLAIN CITY...UTICA...MECHANICSBURG...CHOCTAW LAKE...POLARIS...
SHAWNEE HILLS...GALENA AND OSTRANDER.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 69 AND 72.
 I-71 IN OHIO BETWEEN MILE MARKERS 117 AND 138.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4012 8219 4012 8281 3993 8354 3998 8375
      4024 8331 4036 8286 4035 8275 4028 8275
      4027 8248 4025 8248 4024 8220 4023 8218
TIME...MOT...LOC 1330Z 282DEG 17KT 4041 8254 4023 8323 4002 8360

BINAU
Special weather statement, Jul 22, 10:10 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 AM EDT FRI JUL 22 2016

OHZ053-221445-
CLARK OH-
1010 AM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLARK COUNTY UNTIL 1045
AM EDT...

AT 1009 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF SPRINGFIELD...MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ENON...NORTH HAMPTON...TREMONT CITY...DONNELSVILLE...
SNYDERVILLE...LAWRENCEVILLE...BUCK CREEK STATE PARK...
GREEN MEADOWS AND HOLIDAY VALLEY.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 46 AND 57.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4002 8376 3994 8369 3986 8379 3983 8394
      3984 8394 3984 8395 3985 8397 3996 8399
      3999 8397 4003 8391 4003 8383
TIME...MOT...LOC 1409Z 327DEG 7KT 3999 8390

BINAU
Special weather statement, Jul 22, 10:14 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1014 AM EDT FRI JUL 22 2016

OHZ046-055-056-221445-
LICKING OH-FRANKLIN OH-DELAWARE OH-
1014 AM EDT FRI JUL 22 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LICKING...
FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES UNTIL 1045 AM EDT...

AT 1013 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR CENTERBURG TO NEAR UPPER ARLINGTON...MOVING
SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...REYNOLDSBURG...GROVE CITY...
UPPER ARLINGTON...GAHANNA...HILLIARD...WORTHINGTON...BEXLEY...
GRANVILLE...PATASKALA...POWELL...GROVEPORT...JOHNSTOWN...SUNBURY...
MINERVA PARK...SUMMIT STATION...EASTON AND OHIO STATE UNIVERSITY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 88 AND 111.
 I-71 IN OHIO BETWEEN MILE MARKERS 99 AND 126.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3994 8278 3994 8281 3992 8281 3981 8301
      3998 8323 4013 8314 4028 8274 4027 8261
      4011 8246
TIME...MOT...LOC 1413Z 315DEG 24KT 4023 8268 3998 8311

BINAU
Special weather statement, Jul 22, 10:29 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 AM EDT FRI JUL 22 2016

OHZ053-054-221500-
MADISON OH-CLARK OH-
1029 AM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON AND
SOUTHEASTERN CLARK COUNTIES UNTIL 1100 AM EDT...

AT 1029 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH
CHARLESTON...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LONDON...SOUTH CHARLESTON...LISBON...BRIGHTON...SOUTH VIENNA...SOUTH
SOLON...PLATTSBURG...NEWPORT IN MADISON COUNTY...NEWPORT IN ADAMS
COUNTY...PITCHIN...INTERSTATE 70 AT STATE ROUTE 56 AND SELMA.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 64 AND 72.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3998 8361 3990 8336 3971 8352 3971 8357
      3975 8365 3978 8365 3978 8370 3983 8380
TIME...MOT...LOC 1429Z 296DEG 17KT 3987 8361

BINAU
Special weather statement, Jul 22, 10:34 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 AM EDT FRI JUL 22 2016

OHZ061-221500-
MONTGOMERY OH-
1034 AM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY COUNTY
UNTIL 1100 AM EDT...

AT 1034 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
ENGLEWOOD...MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...HUBER HEIGHTS...TROTWOOD...VANDALIA...
ENGLEWOOD...MORAINE...OAKWOOD...NORTHRIDGE...WEST CARROLLTON CITY...
RIVERSIDE...CLAYTON...UNION...SHILOH...DREXEL...
NORTHVIEW AND FORT MCKINLEY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 25 AND 40.
 I-75 IN OHIO BETWEEN MILE MARKERS 47 AND 63.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3992 8434 3987 8406 3967 8423 3982 8439
TIME...MOT...LOC 1434Z 305DEG 13KT 3984 8433

BINAU
Special weather statement, Jul 22, 10:57 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1057 AM EDT FRI JUL 22 2016

OHZ054-063-064-221530-
FAYETTE OH-PICKAWAY OH-MADISON OH-
1057 AM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAYETTE...
NORTHWESTERN PICKAWAY AND SOUTHEASTERN MADISON COUNTIES UNTIL 1130 AM
EDT...

AT 1057 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
STERLING...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...MADISON LAKE...DERBY...MADISON MILLS...BIG PLAIN AND
CHENOWETH.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 79 AND 91.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3974 8306 3962 8331 3977 8346 3991 8335
      3985 8325 3981 8324 3981 8318
TIME...MOT...LOC 1457Z 326DEG 18KT 3977 8332

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:01 AM EDTSpecial Weather StatementILNDelaware44 min
Jul 22, 9:32 AM EDTSpecial Weather StatementILNDelaware28 min
Jul 22, 10:10 AM EDTSpecial Weather StatementILNClark35 min
Jul 22, 10:14 AM EDTSpecial Weather StatementILNFranklin31 min
Jul 22, 10:29 AM EDTSpecial Weather StatementILNMadison31 min
Jul 22, 10:34 AM EDTSpecial Weather StatementILNMontgomery26 min
Jul 22, 10:47 AM EDTAreal Flood AdvisoryILNClark, Madison3 hr
Jul 22, 10:57 AM EDTSpecial Weather StatementILNMadison33 min
Jul 22, 11:07 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking113 min
Jul 22, 11:20 AM EDTSpecial Weather StatementILNPickaway25 min
Jul 22, 11:39 AM EDTSpecial Weather StatementILNFayette36 min
Jul 22, 11:41 AM EDTSpecial Weather StatementILNClinton34 min
Jul 22, 11:45 AM EDTAreal Flood AdvisoryILNFayette, Greene, Madison2 hr
Jul 22, 11:59 AM EDTSpecial Weather StatementILNClinton31 min
Jul 22, 12:03 PM EDTSpecial Weather StatementILNFayette27 min
Jul 22, 12:15 PM EDTSpecial Weather StatementILNClinton30 min
Jul 22, 12:19 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene116 min
Jul 22, 12:51 PM EDTSpecial Weather StatementILNHighland24 min
Jul 22, 1:11 PM EDTAreal Flood AdvisoryILNBrown, Clinton, Highland3 hr
Jul 22, 1:22 PM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
Jul 22, 1:36 PM EDTSpecial Weather StatementILNPike, Scioto54 min
Jul 22, 1:39 PM EDTSpecial Weather StatementILNHighland36 min
Jul 22, 1:56 PM EDTAreal Flood AdvisoryILNScioto3 hr
Jul 22, 2:17 PM EDTAreal Flood AdvisoryILNBrown, Highland3 hr
Jul 22, 2:37 PM EDTSpecial Weather StatementILNBrown38 min
Jul 22, 2:42 PM EDTFlash Flood WarningILNScioto3 hr
Jul 22, 2:46 PM EDTSpecial Weather StatementILNClermont29 min
Jul 22, 2:57 PM EDTFlash Flood WarningILNAdams, Brown, Highland3 hr
Jul 22, 3:08 PM EDTAreal Flood AdvisoryILNBrown112 min
Jul 22, 3:32 PM EDTFlash Flood WarningILNBrown118 min

Nearby

Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.